Alert archive / Georgia / Hard Freeze Warnings in 2012

Hard Freeze Warning 3, NWS Tallahassee, FL

February 11, 201216 counties in Florida; 26 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this hard freeze warning at Feb 11, 2012, 1:17 AM CST for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Feb 11, 2012, 11:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2012, 1:17 AM CST (07:17 UTC)
In effect from
Feb 11, 2012, 11:00 PM CST
Expired
Feb 12, 2012, 8:00 AM CST
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 07:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 7.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2012-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2012-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

896 
WWUS72 KTAE 110717
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 AM EST SAT FEB 11 2012

...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 11 PM EST /10 PM CST/ THIS EVENING FOR ALL ZONES...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY EVERYWHERE BUT ALONG THE
FLORIDA PANHANDLE COAST... 
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING FOR ALL ZONES...

ALZ065>069-FLZ007>019-026>029-034-118-127-128-134-GAZ120>131-
142>148-155>161-112100-
/O.NEW.KTAE.HZ.W.0003.120212T0500Z-120212T1400Z/
/O.NEW.KTAE.WI.Y.0003.120211T1600Z-120212T0400Z/
/O.NEW.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
SOPCHOPPY...SAINT MARKS...KEATON BEACH...STEINHATCHEE...
SUWANNEE...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
217 AM EST SAT FEB 11 2012 /117 AM CST SAT FEB 11 2012/

...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 11 PM EST /10 PM CST/ THIS EVENING...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A HARD
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT EST /11 PM CST/
TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY. A WIND ADVISORY HAS ALSO
BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 11 AM EST
/10 AM CST/ THIS MORNING TO 11 PM EST /10 PM CST/ THIS EVENING.
IN ADDITION...A HARD FREEZE WATCH HAS BEEN ISSUED. THIS HARD
FREEZE WATCH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING. 

* TIMING...GUSTY WINDS WILL INCREASE DURING THE LATE MORNING HOURS
  AND REMAIN ELEVATED THROUGH THE EVENING.

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH DURING
  THE AFTERNOON AND EVENING SUBSIDING TO 10 MPH OR LESS AFTER
  MIDNIGHT. 

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE IN THE LOWER TO MID
  20S BY DAYBREAK SUNDAY AWAY FROM THE IMMEDIATE COAST WITH TOTAL
  FREEZE DURATIONS OF UP TO 11 HOURS IN SOUTHEAST ALABAMA AND
  SOUTHWEST GEORGIA AND 8 TO 9 HOURS IN FLORIDA. ANOTHER HARD
  FREEZE IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW 26
DEGREES ARE IMMINENT OR HIGHLY LIKELY AND ARE EXPECTED TO LAST FOR
AT LEAST 2 HOURS. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 26
TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. CONDITIONS WILL ALSO BE HAZARDOUS ON AREA LAKES.

&&

$$

FLZ108-112-114-115-112100-
/O.NEW.KTAE.WI.Y.0003.120211T1600Z-120212T0400Z/
/O.NEW.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH...
PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA...CARRABELLE
217 AM EST SAT FEB 11 2012 /117 AM CST SAT FEB 11 2012/

...WIND ADVISORY IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 11 PM EST /10 PM CST/ THIS EVENING...
...HARD FREEZE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS
MORNING TO 11 PM EST /10 PM CST/ THIS EVENING. A HARD FREEZE
WATCH HAS ALSO BEEN ISSUED. THIS HARD FREEZE WATCH IS IN EFFECT
FROM SUNDAY EVENING THROUGH MONDAY MORNING. 

* TIMING...GUSTY WINDS WILL INCREASE DURING THE LATE MORNING HOURS
  AND REMAIN ELEVATED THROUGH THE EVENING.

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH DURING
  THE AFTERNOON AND EVENING SUBSIDING TO 10 TO 15 MPH AFTER
  MIDNIGHT.

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE 26 TO 31 DEGREES BY
  DAYBREAK SUNDAY WITH TOTAL FREEZE DURATIONS OF UP TO 8 HOURS. A
  HARD FREEZE WITH EVEN COLDER TEMPERATURES IS EXPECTED SUNDAY
  NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

18-WOOL
2 follow-up statements
341 
WWUS72 KTAE 111936
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
236 PM EST SAT FEB 11 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM
CST/ TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY...

...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-118-127-128-134-GAZ120>131-
142>148-155>161-121200-
/O.EXT.KTAE.WI.Y.0003.000000T0000Z-120212T0100Z/
/O.CON.KTAE.HZ.W.0003.120212T0500Z-120212T1400Z/
/O.CON.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
SOPCHOPPY...SAINT MARKS...KEATON BEACH...STEINHATCHEE...
SUWANNEE...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
236 PM EST SAT FEB 11 2012 /136 PM CST SAT FEB 11 2012/

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM
CST/ TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY...

...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AND DIMINISH
  THIS EVENING.

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH DURING
  THE AFTERNOON AND SUBSIDING TO 10 MPH OR LESS THIS EVENING.

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE IN THE LOWER TO MID 
  20S BY DAYBREAK SUNDAY AWAY FROM THE IMMEDIATE COAST WITH 
  TOTAL FREEZE DURATIONS OF UP TO 11 HOURS IN SOUTHEAST ALABAMA 
  AND SOUTHWEST GEORGIA AND 8 TO 9 HOURS IN FLORIDA. ANOTHER 
  HARD FREEZE IS EXPECTED SUNDAY NIGHT INTO MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW
26 DEGREES ARE IMMINENT OR HIGHLY LIKELY AND ARE EXPECTED TO LAST
FOR AT LEAST 2 HOURS. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF
26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. CONDITIONS WILL ALSO BE HAZARDOUS ON AREA LAKES.

&&

$$

FLZ108-112-114-115-121200-
/O.EXT.KTAE.WI.Y.0003.000000T0000Z-120212T0100Z/
/O.CON.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH...
PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA...CARRABELLE
236 PM EST SAT FEB 11 2012 /136 PM CST SAT FEB 11 2012/

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EST /7 PM CST/ THIS
EVENING...

...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* TIMING...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AND DIMINISH
  THIS EVENING.

* WINDS...SUSTAINED 20 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH DURING
  THE AFTERNOON AND SUBSIDING TO 10 MPH OR LESS THIS EVENING.

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE 26 TO 31 DEGREES BY 
  DAYBREAK SUNDAY WITH TOTAL FREEZE DURATIONS OF UP TO 8 HOURS. 
  A HARD FREEZE WITH EVEN COLDER TEMPERATURES IS EXPECTED SUNDAY 
  NIGHT INTO MONDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF
26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION. CONDITIONS WILL ALSO BE HAZARDOUS ON AREA LAKES.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

MOORE/DVD
765 
WWUS72 KTAE 120200
NPWTAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
900 PM EST SAT FEB 11 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM
CST/ TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY...

...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

ALZ065>069-FLZ007>019-026>029-034-118-127-128-134-GAZ120>131-
142>148-155>161-121400-
/O.CON.KTAE.HZ.W.0003.120212T0500Z-120212T1400Z/
/O.CON.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-
COASTAL JEFFERSON-COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-
QUITMAN-CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-
BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-
SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...DOTHAN...KINSEY...
COWARTS...WEBB...COTTONWOOD...REHOBETH...DE FUNIAK SPRINGS...
HUDSON...BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...
MARIANNA...GRACEVILLE...MALONE...SNEADS...YOUNGSTOWN...
BLOUNTSTOWN...WHITE CITY...WEWAHITCHKA...QUINCY...CHATTAHOOCHEE...
TALLAHASSEE...SPRING HILL...MONTICELLO...MADISON...GREENVILLE...
SWEETWATER...CRAWFORDVILLE...PERRY...MIDWAY...MAYO...CROSS CITY...
SOPCHOPPY...SAINT MARKS...KEATON BEACH...STEINHATCHEE...
SUWANNEE...GEORGETOWN...FORT GAINES...CUTHBERT...SHELLMAN...
ARLINGTON...MORGAN...EDISON...LEARY...DAWSON...ALBANY...
LEESBURG...SMITHVILLE...SYLVESTER...ASHBURN...TIFTON...
FITZGERALD...OCILLA...DOUGLASVILLE...BLAKELY...COLQUITT...
NEWTON...CAMILLA...PELHAM...MOULTRIE...ADEL...SPARKS...
NASHVILLE...DONALSONVILLE...BAINBRIDGE...CAIRO...THOMASVILLE...
QUITMAN...VALDOSTA...LAKELAND
900 PM EST SAT FEB 11 2012 /800 PM CST SAT FEB 11 2012/

...HARD FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EST /11 PM
CST/ TONIGHT TO 9 AM EST /8 AM CST/ SUNDAY...
...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* TIMING...TEMPERATURES ARE EXPECTED TO DROP BELOW FREEZING LATE
  THIS EVENING AND REACH HARD FREEZE CRITERIA IN THE MID 20S EARLY
  SUNDAY MORNING.  

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE IN THE LOWER TO MID
  20S BY DAYBREAK SUNDAY AWAY FROM THE IMMEDIATE COAST. TOTAL
  DURATIONS OF FREEZING TEMPERATURES MAY BE AS LONG AS 10 HOURS
  ACROSS INLAND AREAS OVERNIGHT. ANOTHER HARD FREEZE IS EXPECTED
  SUNDAY NIGHT INTO MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES BELOW
26 DEGREES ARE IMMINENT OR HIGHLY LIKELY AND ARE EXPECTED TO LAST
FOR AT LEAST 2 HOURS. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ108-112-114-115-121400-
/O.CON.KTAE.HZ.A.0002.120213T0300Z-120213T1400Z/
SOUTH WALTON-COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-
INCLUDING THE CITIES OF...FREEPORT...SANTA ROSA BEACH...
PANAMA CITY...PARKER...PORT SAINT JOE...APALACHICOLA...CARRABELLE
900 PM EST SAT FEB 11 2012 /800 PM CST SAT FEB 11 2012/

...HARD FREEZE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY MORNING...

* TEMPERATURE...MINIMUM TEMPERATURES WILL BE 26 TO 31 DEGREES BY
  DAYBREAK SUNDAY PRODUCING A LIGHT FREEZE WITH TOTAL FREEZE
  DURATIONS FREEZING TEMPERATURES OF UP TO 8 HOURS. A HARD FREEZE
  WITH EVEN COLDER TEMPERATURES IS EXPECTED SUNDAY NIGHT INTO
  MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

GODSEY

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this hard freeze warning went out at Feb 10, 7:55 PM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Feb 10, 7:55 PM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
855 PM EST Fri Feb 10 2012

.DISCUSSION...
Scattered showers ahead of a cold front are spread throughout the
CWA but should dissipate by 2 AM EST. The front will move through
the region by early Saturday morning. This system will bring with it
some high winds, especially over the marine area. Winds tomorrow
will be 20 to 30 knots over the water, 15 to 20 over land. A small
craft advisory is in effect from 7 AM EST Saturday until Sunday
morning. Gusts over land on Saturday may reach 25 to 30 knots, but
with the latest guidance still coming in, it's too early to issue a
wind advisory at this time. Highs Saturday will be between 50 to 60
degrees, lower temps to the northwest, higher temps to the
southeast. Lows Saturday night are expected to be in the mid to
upper 20s. Sunday highs will be in the lower 50s. Sunday night looks
like it will be even colder than Saturday with lows in the lower to
mid 20s, making it a marginal hard freeze.

&&

.AVIATION (through 00Z Saturday)
Wide spread rain across the region will be ongoing through most of
the night. Could see some MVFR visibilities in some of the heavier
showers. Upstream obs are showing some lower cloud decks and some
lingering clouds behind the main area of rain, therefore we have
DHN, ABY and VLD seeing some MVFR CIGS from late tonight through the
early morning hours. VFR conditions under clear skies with gusty
winds up to 35kts on tap for tomorrow afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   42  60  27  52  24 /  70  10   0   0   0
Panama City   47  59  31  52  31 /  70  10   0   0   0
Dothan        42  54  27  51  26 /  50  10   0   0   0
Albany        41  56  26  52  25 /  40  10   0   0   0
Valdosta      44  59  27  52  25 /  60  10   0   0   0
Cross City    45  65  28  53  23 /  70  10   0   0   0
Apalachicola  45  60  30  52  29 /  70  10   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...Fire Weather Watch from Sunday morning through Sunday afternoon
     for Coffee-Dale-Geneva-Henry-Houston.

GA...Fire Weather Watch from Sunday morning through Sunday evening
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

FL...Red Flag Warning from 2 PM EST /1 PM CST/ to 7 PM EST /6 PM CST/
     Saturday for Calhoun-Central Walton-Coastal Bay-Coastal
     Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
     Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
     Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
     Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
     Lafayette-Leon-Liberty-Madison-South Walton-Washington.

GM...Small Craft Advisory from 7 AM Saturday to 10 AM EST Sunday for
     Apalachee Bay-Coastal waters From Ochlockonee River to
     Apalachicola FL out to 20 NM-Coastal waters from Suwannee
     River to Keaton Beach FL out 20 NM-Coastal waters from
     Apalachicola to Destin FL out 20 NM-Waters from Suwannee
     River to Apalachicola FL from 20 to 60 NM-Waters from
     Apalachicola to Destin FL from 20 to 60 NM.

&&

Moore/Walsh
Hazardous weather outlook, Feb 10, 7:04 PM CST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EST FRI FEB 10 2012

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-120115-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
804 PM EST FRI FEB 10 2012 /704 PM CST FRI FEB 10 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...ONLY SCATTERED
SHOWERS ACROSS THE REGION THAT SHOULD DISSIPATE BY AROUND 2 AM
EST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STRONG COLD FRONT TOMORROW WILL BRING HIGH WINDS AND COLDER
TEMPERATURES TO THE AREA. SATURDAY... WINDS OVER THE WATERS WILL BE
20 TO 30KTS IN THE AFTERNOON AND OVERNIGHT...WINDS INLAND WILL BE
HIGH AS WELL AT 15 TO 20 KTS. SATURDAY NIGHT IS EXPECTED TO SEE A
LIGHT FREEZE. SUNDAY WINDS OVER THE WATER WILL REMAIN ELEVATED AT
20 TO 30 KTS...WHILE WINDS OVER LAND SHOULD SETTLE TO AROUND 10
KTS. A HARD FREEZE IS POSSIBLE FOR SUNDAY NIGHT. MONDAY THROUGH
THURSDAY THERE IS A LOW PROBABILITY OF ANY SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:16 AM CSTWind Chill AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more32 hr
Feb 11, 1:17 AM CSTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more36 hr
Feb 11, 1:17 AM CSTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more18 hr
Feb 11, 2:31 PM CSTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more26 hr
Feb 11, 2:31 PM CSTRed Flag WarningTAEBay, Dixie, Leon, Wakulla, Washington28 hr

Nearby

Hard Freeze Warnings in Georgia, 2012Hard Freeze Warnings in Florida, 2012Hard Freeze Warnings in Alabama, 2012Every hard freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.